Citations : 2789
|Journal Name||ASEAN Journal of Psychiatry (MyCite Report)|
|Total Non-self Citations||12|
|Yearly Impact Factor||0.053|
|5-Year Impact Factor||0.104|
A CASE OF NEUROLEPTIC MALIGNANT SYNDROME WITH QUETIAPINE FROM IRANAuthor(s): Bidaki Reza*, Pour Rashidi Ahmad*, Mansoori Mohammad*
Objective: To report a case of neuroleptic malignant syndrome (NMS), secondary to low dose quetiapine in an elderly Iranian man.
Methods: We report a 66-year-old male presented with a temperature of 39.30c, dysphagia, aphasia and decreased level of consciousness and mutism following the use of 25 mg quetiapine.
Results: Some evidence suggests an atypical NMS presentation with the atypical antipsychotics. Atypical NMS has been defined as less severe than that seen with conventional antipsychotics. Symptoms include fewer EPS, smaller increases in CK, less muscle rigidity, and lower fever.
Conclusion: Clinicians should be aware that NMS with a single dose of quetiapine is possible.